Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

I had a hysterectomy and bleeding after intercourse

Hi, I had a hysterectomy (laporscopic) kept ovaries in Sept09. I had intercourse today started bleeding, this isn't the first time I've bled. But this time a piece of what looked like to be flesh fell out of my vagina. I am in no pain, but I am bleediing a little heavier then before. the flesh was clear looking but also looked like it had been stitched at some point. not sure if I should be worried, or just keep a close eye on myself.
Asked On : Mon, 11 Jan 2010
Answers:  2 Views:  831
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response

I would contact your GYN. I, too, had a hysterectomy in Nov. 09 and have had no issues. The first few times I had sex there was a tint of blood but nothing major. The doctor probably placed a vaginal cuff at the top of your vagina. I would contact them and see what they say. I hope all is well!

Answered: Mon, 11 Jan 2010
  Anonymous's Response

This could be a blood string due to clotted blood. It is normally seen in heavy bleeding. So you should get yourself examined and treated accordingly.

Answered: Mon, 11 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor